# SDR CALA2015082700707

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 56,114 hours, 19,732 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS WERE EXTENDED TO 1.  WE HAD A FLAP ASYMMETRY PRIOR TO FLAP 1, INDICATED NO ROLL.  TRIED TO EXTEND FLAPS WITH ALTERNATE SYS, FLAPS INDICATED 5 ONLY.  FWD PANEL HAD LE FLAPS TRANSIT.  UNABLE TO DUPLICATE RAN TASKS 27-51-00-740-801, 27-51-00-810-803 & 27-51-00-810-802, NO FAULTS FOUND.
